# SDR HEEA086968

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 2,872 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030117
- Part serial: K0092
- Condition: Noisy
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM PUMP PRODUCING A HIGH PITCH NOISE. SENT TO MFG FOR CREDIT.
